# SDR A6WA200640373

- Difficulty date: October 30, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Chipped
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AT 20,000 FEET, NOTICED LOUD SQUEALING FROM PAX DOOR, VERIFIED LIGHT COMING THROUGH PAX DOOR SEAL, RETURN TO PHL, LANDING WEIGHT WAS 46,900 LBS.  FOUND SEALANT ON STRIKER SEAL REPAIR FORWARD AND AFT STRIKER CHIPPED.  REAPPLIED AS PER REO 60R-53-22-033.
